Orphan problems and remedies in distributed systems

Abawajy, Jemal 1993, Orphan problems and remedies in distributed systems, ACM SIGOPS operating systems review, vol. 27, no. 1, pp. 27-32, doi: 10.1145/160551.160554.

Attached Files
Name Description MIMEType Size Downloads

Title Orphan problems and remedies in distributed systems
Author(s) Abawajy, JemalORCID iD for Abawajy, Jemal orcid.org/0000-0001-8962-1222
Journal name ACM SIGOPS operating systems review
Volume number 27
Issue number 1
Start page 27
End page 32
Total pages 6
Publisher Association for Computing Machinery
Publication date 1993-01-01
ISSN 0163-5980
Language eng
DOI 10.1145/160551.160554
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30100638

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 48 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 27 Jul 2017, 12:13:27 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.